English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28603/40634
Visitors : 4328012      Online Users : 241
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24587

Title: Desingularized meshless method for solving Laplace equation with over-specified boundary conditions using regularization techniques
Authors: K. H. Chen;J. H. Kao;J. T. Chen;K. L. Wu
Contributors: NTOU:Department of Harbor and River Engineering
Keywords: Desingularized meshless method;Tikhonov method;Truncated singular value decomposition;method;Inverse problem;Subtracting and adding-back technique
Date: 2009-05-01
Issue Date: 2011-10-20T08:12:55Z
Publisher: Computational Mechanics
Abstract: abstract:The desingularized meshless method (DMM) has been successfully used to solve boundary-value problems with specified boundary conditions (a direct problem) numerically. In this paper, the DMM is applied to deal with the problems with over-specified boundary conditions. The accompanied ill-posed problem in the inverse problem is remedied by using the Tikhonov regularization method and the truncated singular value decomposition method. The numerical evidences are given to verify the accuracy of the solutions after comparing with the results of analytical solutions through several numerical examples. The comparisons of results using Tikhonov method and truncated singular value decomposition method are also discussed in the examples.
Relation: 43(6), pp.827-837
URI: http://ntour.ntou.edu.tw/handle/987654321/24587
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback